New York, NY
A 19-year-old female asked:
i just started weekly b-12 shots for severely low b-12 numbers. i have acid reflux. is it ok to take tums (calcium carbonate) or pepto bismol while getting the injections?
2 doctor answers • 2 doctors weighed in
Internal Medicine 27 years experience
Yes.: The injection bypasses the gastrointestinal tract.
5242 viewsAnswered Nov 14, 2020
Holistic Medicine 40 years experience
Yes, however...: It is perfectly fine to use Tums (calcium carbonate) or pepto bismol- these won't interfere with your treatment at all. Ironically, many with reflux (and many with low b12) have low stomach acid rather than too much! you might want to try some of the alternative approaches to treating reflux that are discussed here: http://www.Naturalnews.Com/036336_ppis_acid_reflux_side_effects.Html.
5242 viewsAnswered Dec 21, 2020
Last updated Dec 21, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.